# SDR SWAA2021082409075

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H CABIN AND L/H ENTRY DOOR EMERGENCY EXIT LIGHTS INOP. ; / [01] REMOVED R/H BATTERY PACK AT STA 952 PER AMM 33-51-06.; [02] INSTALLED R/H BATTERY PACK AT STA 952; OPS CHECK GOOD PER AMM 33-51-06.
